# SDR CA120515006

- Difficulty date: May 14, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 21,834 hours
- Engine: Ge CF343B1
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 25,033 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ARRIVAL, RAMP CREW ADVISED CAPTAIN THAT SMOKE WAS COMING FROM APU EXHAUST.  APU WAS SHUTDOWN AND SMOKE STOPPED.  MAINTENANCE NOTED HISTORY OF HIGH OIL CONSUMPTION FOR THIS APU.  UNIT WAS DEFERRED IAW MEL AND DEPARTED WITH MINIMAL DELAY.  APU WAS CHANGED OUT AT OVERNIGHT MAINTENANCE BASE AND SENT FOR TEAR DOWN AND REPORT TO BE FORWARDED TO MQ FOR FOLLOW UP.
